# SDR ASAA1057589

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,906 hours, 4,021 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000 (ENGINE FMC CDU FAULTS).  THE TOP LEFT EGT SIGNAL (T49514) IS OUT OF RANGE NR 2 ENG.  VERIFIED S4 UPPER LEFT PROBE IS OUT OF TOLERANCE.  REPLACED S4 PROBE ON NR 2 ENG REF MM 77 21 01, OPS NORMAL REF 71 00 00 800 811 F00.  ALSO RAN NR 2 ENG AND VERIFIED PROPER OPERATION AND TOLERANCE REF FIM 77 21 00 810 804 F00.
